# SDR 2011FA0000787

- Difficulty date: December 9, 2011
- Submitted: December 12, 2011
- Operation: General aviation
- Aircraft: N72472
- Make and model: Beech A200
- Aircraft serial: BC11
- Aircraft time: 16,236 hours, 16,011 cycles
- Engine: Pwa PT6A41
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: PH5023
- Part serial: 910407
- Condition: Mismarked
- Location: Zone 100
- Part time: 702 hours, 753 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ALTIMETER AND PITOT STATIC SYSTEM RE-CERTIFICATION, THE TECH OBSERVED THAT THE LT PITOT TUBE WAS INCORRECT AND WAS ACTUALLY A RT PITOT TUBE.  UPON FURTHER INVESTIGATION, THE PN WAS MIS-IDENTIFIED AS A LT PITOT TUBE PN PH502-3 WHEN ACTUALLY THE DRAIN HOLE AND IMBOSSED "TOP" MARK WERE CONSISTENT WITH A RT PITOT TUBE PN PH502-5. THESE PARTS ARE ALSO SOLD UNDER THE PN 50-384040-3 (LT) AND 50-384040-5 (RT).
